# SDR SWAA2020081106973

- Difficulty date: August 7, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 44,022 hours, 26,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O/W EMERGENCY EXIT SIGN LENS IS NOT SECURE.   SECURED OVERWING EMERGENCY EXIT SIGN LENS IAW AMM 33-51-01.
